# SDR DL72L981750

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 990 AND STRINGER 28R WAS FOUND CUTOUT TO REMOVE CORROSION OVER A 2 X 3 AREA.  THE CUTOUT WAS ADJACENT TO AN EXISTING REPAIR INSTALLED TO REPAIR ANOTHER SKIN CORROSION CUTOUT.  THE EXISTING REPAIR WAS REMOVED AND A NEW EXTERNAL ALUMINUM DOUBLER AND TRIPLER WAS INSTALLED TO REPAIR BOTH CUTOUTS.  THE REPAIR WAS ACCOMPLISHED PER    ER/A 231173-14, REV D.
